# SDR GLBA2014092600446

- Difficulty date: September 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 37,891 hours, 47,727 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000613
- Part serial: UE231
- Condition: Damaged
- Location: Lt Elevator
- Part time: 999 hours, 999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A LIGHTNING STRIKE ON THE OTBD TE LT ELEVATOR JUST OTBD OF THE MOST OTBD STATIC WICK.  SKIN HAS .5 INCH X .25 INCH DAMAGE STARTING INBD OF THE FIBERGLASS END CAP & TRAVELING OUTWARD UNDER THE END CAP, DAMAGING THE END CAP.  THE END CAP ALSO HAS AN EXIT HOLE 0.125 INCH IN DIAMETER.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-27-003.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
